# SDR SWAA010023

- Difficulty date: January 3, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 42,135 hours, 40,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 663 STIFFENER CRACKED AT LBL 7, WL 168.  REMOVED AND REPLACED STIFFENER PER SRM.
